Wydział Matematyki i Informatyki UJ - lista publikacji
Podjednostki:
[2025] [2024] [2023] [2022] [2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1978] [1977] [1976] [1975] [1974] [1973] [1972] [1971] [1970] [1969] [1968] [1963] [1955]
201-208 z 208.
2012
8.
7.
Rational points in arithmetic progressions on y2=x^n+k, Canadian Mathematical Bulletin vol. 55 (1) (2012), 193-207
6.
Michał Wojtylak, A.C.M.Ran
Eigenvalues of rank one perturbations of unstructured matrices, Linear Algebra and Its Applications vol. 437 (2012), 589-600
5.
4.
Francesca Verroca, Luigia Di Terlizzi, Robert Wolak
Semi-invariant submanifolds of K-manifolds, Publicationes Mathematicae vol. 80, no. 1-2 (2012), 89-106
3.
Martintxo Saralegi-Aranguren, Robert Wolak
Finiteness of the basic intersection cohomology of a Killing foliation, Mathematische Zeitschrift vol. 272, no. 1-2 (2012), 443-457
2.
1.
Peter Pflug, Włodzimierz Zwonek
Exhausting domains of the symmetrized bidisc, Arkiv for Matematik vol. 50(2) (2012), 397-402
Przejdź do strony: